# SDR C2XA02CL129

- Difficulty date: June 7, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 187
- Condition: Faulty
- Location: Rt Mlg
- Part time: 9,330 hours, 7,473 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3214 THE CREW REPORTED A RIGHT MAIN LANDING GEAR/LEVER DISAGREE.  THE RIGHT MAIN INDICATES DOWN WITH THE HANDLE UP.  THE SYSTEM RESET AFTER CYCLING.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT MAIN GEAR UPLOCK BOX ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
